Translator Disclaimer
February 2017 On the continuity of Lyapunov exponents of random walk in random potential
Le Thi Thu Hien
Bernoulli 23(1): 522-538 (February 2017). DOI: 10.3150/15-BEJ753

Abstract

We consider a simple random walk in an i.i.d. nonnegative potential on the $d$-dimensional cubic lattice $\mathbb{Z}^{d}$, $d\geq3$. We prove that the Lyapunov exponents are continuous with respect to the law of the potential. In the quenched case, we assume that the potentials are integrable whilst there are no additional conditions in the annealed case.

Citation

Download Citation

Le Thi Thu Hien. "On the continuity of Lyapunov exponents of random walk in random potential." Bernoulli 23 (1) 522 - 538, February 2017. https://doi.org/10.3150/15-BEJ753

Information

Received: 1 September 2014; Revised: 1 March 2015; Published: February 2017
First available in Project Euclid: 27 September 2016

zbMATH: 1365.60048
MathSciNet: MR3556782
Digital Object Identifier: 10.3150/15-BEJ753

Rights: Copyright © 2017 Bernoulli Society for Mathematical Statistics and Probability

JOURNAL ARTICLE
17 PAGES


SHARE
Vol.23 • No. 1 • February 2017
Back to Top